# SDR GAIA02158OP

- Difficulty date: November 19, 2002
- Submitted: February 26, 2003
- Operation: Air carrier
- Aircraft: N278US
- Make and model: Boeing 727251
- Aircraft serial: 21157
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Accessory Unit
- Condition: Malfunctioned
- Location: E/E Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT - 215 - DEN-FWA - ON APPROACH TO FWA, WHEN LANDING GEAR SELECTOR LEVER WAS MOVED TO THE DOWN POSITION THE NOSE LANDING GEAR RED LIGHT REMAINED ILLUMINATED.  THE GEAR WAS RECYCLED AND THE RED LIGHT EXTINGUISHED.  THE AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  RE-RACKED THE LANDING GEAR ACCESSORY UNIT.  OPERATIONALLY CHECKED GOOD.  INSPECTION COLD NOT DUPLICATE THE PROBLEM.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
